Clumpy vaginal discharge with white cells
Hello, I am 24 and for the past 4 months have noticed that my discharge is not like it used to be. I was on an anovulatory cycle for about 9 months because of hyperprolactinemia. I started taking Parlodel and started my usual cycle about 8 months ago. After I started my period, I stopped taking the Parlodel because it makes me so ill.
Well I have been pretty regular except the bleeding for the past couple of months have been for 8 days instead of my normal 6 days and for the past 4 months my discharge has changed. The whole week after my period it will be light and a little clumpy, then the clumpiness will go away almost totally during my mid cycle, and then about a week before my period starts it will become very thick and clumpy.
When my period starts, it goes away and the cycle continues. There is no odor and no itching. I thought it was a yeast infection at first. I have been to three doctors and they all tell me that my tests come out normal on vaginal cultures. On wet mount they find epithelial cells and Lactobacilli along with an elevated amount of WBC's.
I keep asking them that if there is so many WBC's then it means I have a vaginal infection or something but they keep telling me that it may be normal for me. I am wondering if my hormones have anything to do with this problem because I have been wondering if I should get a fourth opinion.
I thought that you go to the doctor if something is out of the norm and I do but then they tell me it is normal. I am really stressing out over this.
Vaginal discharge varies in its nature and consistency from one person to another and even for one person throughout the menstrual cycle. Commonly the discharge is grayish white or clear. The cells come from the vaginal lining and fluid from the vagina and the cervix.
It often gets thin (non clumpy) at mid cycle of the menses because the cervical mucous is thin and copious if ovulation has taken place that cycle. In the 2nd half of the cycle it becomes thickened and sometimes clumpy under the effect of progesterone.